# SDR TRBA2011108

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 23,038 hours, 27,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A PASSENGER SEATED IN ROW 13 AGAINST THE BULKHEAD ON THE RT SIDE NOTICED A PUFF OR CLOUD SEAM IN FRONT OF HIM.  THE PASSENGER AROUND HIM NOTICED A CHEMICAL TYPE ODOR IMMEDIATELY.  THE CAPTAIN, F/O AND BOTH FA NOTICED THE ODOR ALSO. THE ACFT WAS REMOVED FROM SERVICE.  INSPECTED WIRING ABOVE PSU PANEL AND OVERHEAD BINS FROM 10CD TO 15CD AND BEHIND WALL PANEL 12CD & 13CD NO SMOKE OR CHEMICAL TYPE SMELLS DETECTED AT THIS TIME.  ALL OPS CHECKS WERE GOOD. THE ACFT WAS RETURNED TO SERVICE.
